# SDR SIMA952392

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L45449
- Condition: Seized
- Location: Nlg
- Part time: 14,504 hours
- Component: Timken, L45449
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4016 - UPON ARRIVAL IN ORD, NR 1 NOSE TIRE WAS FOUND TO BE FLAT.  DURING TIRE ASSY REMOVAL, INNER BEARING WAS SEIZED AND OVERHEATED ON THE AXLE.  MAINTENANCE REPLACED THE NOSE GEAR (P/N 022698100).  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
